Jump to content
Important Survey - Please Participate ×

klonopin zoloft taper ambien and mirtazapine


[re...]

Recommended Posts

I have been on zoloft  for 61/2 months.  I am now tapering the zoloft. I am on .5 mg klonopin in morning and .25mg klonopin at night in addition to 10 mg ambien and 7.5 mg of mirtazapine.  I am tapering zoloft because of intense night sweats. I wake every morning with numb hands and terrible anxiety and I am not able to do anything for hours.  I would really like to taper the klonopin. My pyschiatrist would like me to change to Luvox.  I am now down to 12.5 mg of zoloft. I am very worried about the side effects of the Luvox. I would like to get off the klonopin but can't do two tapers at once. This has been the most difficult time. I would like advice for a tapper schedule.
Link to comment
Share on other sites

Hi redrocks, Welcome to BenzuBuddies!

 

I'm sorry to hear you've suffered so much from the Zoloft, but you're right about tapering more than one drug at a time, we advise against it, its too much to put yourself through.  How did you decide that it was the Zoloft causing you the greatest difficulty when all of the drugs you're on have the capacity to cause what you're feeling/

 

We'll be happy to help you with a taper, we suggest only reducing your dose by about 5-10% every week or two, slow and steady is the way to go.  If you'd like to see the taper methods we support, feel free to check out the Planning your taper (Taper Plans) board.

 

I a little wary of you going on another drug at this time, your central nervous system is highly sensitized right now and you may react to the Luvox in a negative way and you certainly don't need that right now.

 

Let us know how we can help you.

 

Pamster

Link to comment
Share on other sites

Redrocks: Hi!

I'm going to jump in and ask what Pamster did..how do you know its the zoloft? The other drugs can cause that as well.

 

Mitrazipine was horrendous for me, and ambien gave me some really weird side effects.

 

I would advise only one taper at a time.

My story involves being polydrugged as well. I am now med free and can honestly say the combination of meds (and the individual meds themselves) made me worse. I am so glad to be med free. I never thought it would be possible - but it is. It has been a journey and the brain/body needs time to heal and find equilibrium again. Just bc you're on psyche meds does not mean you need to be on them forever. For some reason that is the theory in the psyche world. its not true in most cases.

 

Just want to give you hope. :thumbsup:

 

Link to comment
Share on other sites

×
×
  • Create New...